# SDR AALA2019081209010

- Difficulty date: August 7, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 59,877 hours, 30,280 cycles
- Engine: Pwa JT8D219
- Engine time: 65,417 hours, 34,394 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part serial: A3170
- Condition: Erratic
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LEFT ENGINE WONDERS AT CRUSE EPR 1.92 - 1.94 N1 92-94  N2 93-95 EGT FLEXS 5  534-539 (STABLE AT IDLE) (NO DIFFERENCE IF A/T IS ON OR OFF). MAINTENANCE REMOVED AND REPLACED FUEL CONTROL AND FUEL PUMP IAW JOB CARD 73-91-99 AND 73-94-03, OPS CHECK GOOD. (SEE SDR # AALA201908129019)
